# SDR SWAA2022042990718

- Difficulty date: April 3, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 32,126 hours, 14,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FLIGHT DECK BETWEEN STATIONS 259 AND 270; THE CENTER BRACKET IN THE FLOOR STRUCTURE HAS EVIDENCE OF CORROSION ON THE UPPER SURFACES.   REMOVED CORROSION WITHIN LIMITS; ALODINED; AND PRIMED IAW SRM 53-10-51-1A-1.
